# SDR LR7A2024090303528

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: LS603451
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LBL61 BULKHEAD WEB RISER CRACKED AT FS487, WL160. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-10.    DRC# 0994.		 / PSE# 53-40-17, AD 2012-06-09
